# SDR MASA200601073

- Difficulty date: April 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 6,678 hours, 4,855 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6301 PHX - FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE IN FLIGHT.  MX RESET SYSTEM.  OP'S CHECK GOOD.
